# SDR R61A2024083100380

- Difficulty date: August 30, 2024
- Submitted: August 31, 2024
- Operation: Air carrier
- Aircraft: N105HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000163
- Aircraft time: 41,149 hours, 31,980 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 17032161628
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY CHECK FOUND RH WING AFT FACE SPAR 2 RIB 10 ELONGATED HOLE. REMOVED AND REPLACED RIB 10 RH WING AFT FACE SPAR 2. REF EMB SRM 51-40-08. ACFT REMAINS IN HEAVY CHECK UNTIL COMPLETION
